# SDR HALA2023031400007

- Difficulty date: February 28, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 5098
- Aircraft time: 31,183 hours, 72,733 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT COME UP ALONG WITH LOUD GRINDING LIKE NOISE AND VIBRATION COMING FROM NOSE GEAR. RETURNED TO HNL. PERFOMED EXT/RET OF NOSE GEAR MULTIPLE TIMES PER AMM 32-30-00.  LUBRICATED NOSE GEAR AMM 12-21-01.  FOUND NOSE TIRES UNEVEN.  REPLACED TIRES PER AMM 32-42-01.  OK FOR SVC
